# SDR FDEA201909272360

- Difficulty date: September 27, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 31,735 hours, 17,768 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: A5777100000800
- Part serial: TS1298
- Condition: Damaged
- Location: Lt Wing
- Part time: 10,092 hours, 6,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALK AROUND FOUND NUMBER FIVE (5)  SPOILER DAMAGE, L/H WING     BEGAN INSTALLATION OF SPOILER REF AMM 27-61-53-04 STEP C 1 THRU D (3) (C).  COMPLETED INSTALLATION OF NR 5 LT SPOILER IAW AMM 27-61-53-04.  OPS CHECKED GOOD.
